MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regv1902 showed no other similar product complaint(s) from this batch number.
 
Event or Problem Description
It was reported by the customer "upon deployment and retraction it got stuck.Then it didn't come apart.Rn had to place new powerglide and it worked." additional information received: it was reported by the customer ¿powerglide was being placed, uneventful access obtained into vessel, tip walked a bit and wire advanced as usual to gain vessel purchase before deployment of catheter, catheter seemed to deploy as usual, upon retraction of needle from the catheter there was a hang up or resistance on removal of needle and powerglide housing, had to pull back a bit to get catheter off and given the difficulty the decision was made to dc catheter as i questioned if it was intact, the catheter was intact.The teal wings for the system remained attached to the needle and powerglide housing instead of the catheter as usual too.¿ there was no patient harm, just that the procedure had to be repeated.

Brand Name
FULL KIT 18G X 10CM WITH PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16359668
Report Number3006260740-2023-00403
Device Sequence Number20544417
Product Code FOZ
UDI-Device Identifier00801741140617
UDI-Public(01)00801741140617
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberF218108PT
Device Lot NumberREGV1902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight115 KG